@Article{CMR-25-137, author = {Menglong and Su and and 18130 and and Menglong Su and Xianrui and Lü and and 18131 and and Xianrui Lü and Yong and Ma and and 18132 and and Yong Ma}, title = {A Continuation Method for Solving Fixed Point Problems in Unbounded Convex Sets}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {2}, pages = {137--142}, abstract = {

In this paper, an unbounded condition is presented, under which we are able to utilize the interior point homotopy method to solve the Brouwer fixed point problem on unbounded sets. Two numerical examples in R$^3$ are presented to illustrate the results in this paper.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19294.html} }